Related Questions

Is 60 mg of cymbalta (duloxetine) being completely stopped one day and 20 mg. Of celexa started the next day logical?

Not unreasonable. Decreasing the Cymbalta (duloxetine) down to 30mg once a day and starting Celexa 10 or 20mg a day at the same time may help reduce withdrawal from the Cymbalta (duloxetine) and making the change slower may be beneficial, but it would not be medically negligent to stop one and start the other the next day. Read more...

Have been prescribed Celexa & Cymbalta, (duloxetine) but neither instructs morning or night. Does it matter when I take them- what about 1 morning & 1 night?

Not necessarily. A time that you have to take them. You could take either in the morning or the evening. Two things best determine when it may be best for you to take these medications 1)how and when can you best make sure you consistently take the medication 2) is either medication activating(wakes you up) or sedating(makes you sleep). It sometimes take a bit of time to best figure out what works best for you. Read more...
Yes can matter. Our bodies have circadian rhythms that can effect how we respond to diet and medications. You should consult the prescribing doctor for exact instructions on when to take the clexa and cymbalta (duloxetine). If they may work better by taking them in the morning or in the evening but it might require trial and error to figure out. Read more...
That's good thinking. both of those drugs can cause sleepiness or can be activating, all that depends on the dose, the other medications you take, and your individual response to medication. Trying on one day and another the next in the morning would help you figure out how each affects you. When starting new drugs I prefer to try only one for a bit, then add the other. IfU have a rxn U need 2know which drug caused it. Read more...

My daughter is having chronic goosebumps and no appetite and nausea after being on zoloft, celexa, cymbalta (duloxetine) and now noritriptyline in past year, why?

See your doctor. All of the things you have mentioned except the goosebumps. The fatigue, nausea and poor appetite is noted for by antidepressants. The one she is on right now can be the cause of her symptoms. Even more important is the gooseflesh. This is usually with cold but can be with intense emotion. Child may need a child psychiatrist. See your pediatrician first. Read more...
See psychiatrist. Your daughter has been taking 3-4 drugs for sometime for her problem( depression) . All these medicines have side effects like nausea ,stomach pain and loss of appetite .Discuss the problem with psychiatrist,he may change the medicine or add another one to make the nausea go away ,so her appetite improves .Your daughter may do better on behavior therapy . Read more...